| Catalog Number |
SSM-600 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cellulitis (1768); Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "infection".The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (early onset).
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, a5, a6, b5, h6.The event of cellulitis is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: cellulitis.
Event or Problem Description
Healthcare professional later reported cellulitis.